# SDR SWAA2025071080370

- Difficulty date: June 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 440 BTW STR 8L TO STR 9L AT PASSENGER CABIN.  PERFORMED PERMANENT REPAIR ON FRAME IAW EA 25-153-01676-WIP2.
